# SDR QXEA200800519

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 17,730 hours, 18,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2392 - RIGHT MAIN GEAR DID NOT INDICATE DOWN.  ALTERNATE INDICATION SHOWED 3 GREEN LIGHTS.  CFR CALLED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO PSEU FAULTS.  FOUND THE RIGHT GEAR DOWN LAMPS INOP.  REPLACED LAMPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
